# SDR 07FDEA04361

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 49,835 hours, 30,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163389
- Condition: Corroded
- Location: Bs 950 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 950 S-26L HAS A CRACK AND CORROSION ON FRAME STA 950 REMOVED CORROSION IAW SRM 51-10-6, AREA WITHIN LIMITS IAW EA 7-5310-110790, HFEC   ACCOMPLISHED, NO DEFECTS NOTED.
